# SDR 95ZZZX789

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31RC
- Make and model: Cessna 550
- Aircraft serial: 5500155
- System (JASC): 5260 · Entrance Stairs
- Part: Step Assy
- Part number: 651900934
- Condition: Block Broke
- Location: Cabin Door
- Part time: 6,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON STOWING OF STEP ASSY, DETENT BLOCK SUPPORT BROKE.  FOUND EXCESSIVE WEAR ON DETENT BLOCK CATCHES AND BLOCK.  SUBMITTER SUGGESTS MORE FREQUENT LUBE OF CATCHES AND BETTER DEFINITION OF ALLOWABLE WEAR.
